×

zbMATH — the first resource for mathematics

Brownian first exit from and sojourn over one sided moving boundary and application. (English) Zbl 0431.60080

MSC:
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R., Harris, T.: Recurrence times for the Ehrenfest model. Pacific J. Math. 1, 179-193 (1951) · Zbl 0045.07802
[2] Bramson, M.: Maximal displacement of branching Brownian motion. Comm. Pure Appl. Math. 31, 531-581 (1978) · Zbl 0378.60063
[3] Breiman, L.: First exit times from a square root boundary. Proc. 5th Berkeley Sympos. Math. Statist. Probab. 2, pp. 9-16: Univ. Calif. 1966
[4] Ito, K., McKean, H.P.: Diffusion processes and their sample paths. Berlin, Heidelberg, New York: Springer 1965 · Zbl 0127.09503
[5] Kesten, H.: Branching Brownian motion with absorption. Stoch. Process. Appl. 7, 9-47 (1978) · Zbl 0383.60077
[6] Kolmogorov, A., Petrovsky, I., Piskunov, N.: ?tude de l’?quation de la diffusion avec croissance de la quantit? de la mati?re et son application ? un probl?me biologique. Moscow Univ. Bull. Math. 1, 1-25 (1937)
[7] Lai, T., Wijsman, R.: First exit time of a random walk from the bounds f(n)?g(n), with applications. Ann. Probab. 7, 672-692 (1979) · Zbl 0413.60043
[8] McKean, H.: Elementary solutions for certain parabolic partial differential equations. Trans. Amer. Math. Soc. 82, 519-548 (1956) · Zbl 0070.32003
[9] McKean, H.: Application of Brownian motion to the equation of Kolmogorov-Petrovskii-Piskunov. Comm. Pure Appl. Math. 28, 323-331 (1975) · Zbl 0316.35053
[10] Portnoy, S.: Probability bounds for first exits through moving boundaries. Ann. Probab. 6, 106-117 (1978) · Zbl 0379.60066
[11] Stokes, A.: Nonlinear diffusion wave shapes generated by possibly finite initial disturbances. J. Math. Anal. Appl. 61, 370-381 (1977) · Zbl 0391.35040
[12] Titchmarsh, E.: Eigenfunction expansions I. Oxford: Oxford Univ. Press 1946. · Zbl 0061.13505
[13] Uchiyama, K.: The behavior of solutions of some non-linear diffusion equations for large time. J. Math. Kyoto Univ. 18, 453-508 (1978) · Zbl 0408.35053
[14] Whittaker, E., Watson, G.: Modern analysis. New York: Macmillan 1943 · Zbl 0108.26903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.